Alert archive / Texas / Flash Flood Warnings in 2016
Flash Flood Warning 52, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Jun 1, 2016, 11:09 PM CDT for Montague County, Texas. It was in force for 111 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 1, 2016, 11:09 PM CDT (04:09 UTC)
- Expired
- Jun 2, 2016, 1:00 AM CDT
- In force
- 111 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Montague County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 122 km from the middle of the area, began a volume at 04:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 1, 11:32 PM CDT | FLASH FLOOD | Bowie, TX | MAJOR FLOODING IN BOWIE WITH HIGH WATER RESCUES ON STREETS AND HIGHWAYS AND PEOPLE TRAPPED IN HOMES |
| Jun 1, 11:36 PM CDT | FLASH FLOOD | 3 N Bowie, TX | WATER UP TO KNEES INSIDE HOME NEAR APPLEGATE RD AND US 81 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 4.2 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 457 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 1045 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 84 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted.
649
WGUS54 KFWD 020409
FFWFWD
TXC337-020600-
/O.NEW.KFWD.FF.W.0052.160602T0409Z-160602T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1109 PM CDT WED JUN 1 2016
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHWESTERN MONTAGUE COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 100 AM CDT
* AT 1106 PM CDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED
THUNDERSTORMS PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. AROUND
TWO INCHES OF RAIN HAVE ALREADY FALLEN AND RAIN GAUGES HAVE
REPORTED OVER 1.5 INCHES HAVE FALLEN WITHIN THE LAST HOUR. THIS
RAINFALL WILL LEAD TO EXCESSIVE WATER RUNOFF AND CAUSE FLASH
FLOODING. LOW-LYING AREAS ARE MOST VULNERABLE TO RAPIDLY RISING
WATER. SOME LOW-WATER CROSSINGS MAY FLOOD AND BECOME IMPASSABLE.
ANOTHER INCH OF RAIN CAN BE EXPECTED IN THE NEXT TWO HOURS.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BOWIE...STONEBURG AND SUNSET.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&
LAT...LON 3370 9765 3343 9765 3343 9772 3344 9797
3370 9798 3371 9798
$$
STALLEY1 follow-up statement
974
WGUS74 KFWD 020446
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1146 PM CDT WED JUN 1 2016
TXC337-020600-
/O.CON.KFWD.FF.W.0052.000000T0000Z-160602T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONTAGUE TX-
1146 PM CDT WED JUN 1 2016
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 100 AM CDT FOR
SOUTHWESTERN MONTAGUE COUNTY...
AT 1142 PM CDT...EMERGENCY MANAGEMENT REPORTED FLASH FLOODING IN THE
TOWN OF BOWIE. APPROXIMATELY THREE INCHES OF RAIN HAVE ALREADY
FALLEN WITH ANOTHER INCH POSSIBLE IN THE NEXT HOUR. WATER RESCUES
ARE ONGOING FOR CITIZENS TRAPPED INSIDE HOMES AND VEHICLES.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BOWIE...STONEBURG AND SUNSET.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS AND POSSIBLY LIFE THREATENING SITUATION. HIGH
WATERS ARE INUNDATING MANY LOCATIONS THAT USUALLY DO NOT FLOOD. IF
YOU ARE IN AN AREA SUBJECT TO RISING WATERS...ACT QUICKLY AND MOVE TO
HIGHER GROUND NOW. NEVER ATTEMPT TO CROSS MOVING FLOOD WATERS BY
VEHICLE OR FOOT. TURN AROUND...DON'T DROWN!
&&
LAT...LON 3370 9765 3343 9765 3343 9772 3344 9797
3370 9798 3371 9798
$$
STALLEYWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 1, 10:03 PM CDT, 1 hour 6 minutes earlier.
Area forecast discussion, Jun 1, 10:03 PM CDT, 1 hour 6 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 1003 PM CDT WED JUN 1 2016 .UPDATE... Quick update this evening to account for temperature and sky cover trends and also to reduce PoPs slightly overnight. Expect isolated to scattered coverage of convection to continue with heavy rain and flooding being the main hazard with any storms that manage to develop. Weak flow aloft has resulted in very slow storm motions this evening which means anywhere that a storm develops is likely to receive at least a half inch of rain in a short time period with the potential for multi-inch hourly rainfall rates. It still appears that our next substantial wave of heavy rain will ramp up late Thursday morning and persist through much of the day with the highest coverage and amounts along and east of I-35. -Stalley && .AVIATION... /ISSUED 648 PM CDT WED JUN 1 2016/ /00Z TAFs/ Concerns...Showers with isolated thunderstorms. MVFR/IFR cigs overnight tonight-Thursday. This evening, isolated to scattered showers with a few thunderstorms will continue across parts of North and Central Texas. Currently, some convection continues around KACT with new cells developing just southwest of the DFW airports. The chance for additional scattered convection increases a little more overnight as warm air above the surface is lifted ahead of an upper level low over West Texas. The upper level low will move closer to the region on Thursday with on-and-off rain activity expected through Friday. For this valid TAF period, will carry a mention of VCSH this evening and overnight with a return Thursday afternoon. Heavy rainfall and gusty winds may accompany any of the showers or isolated storms. Generally east winds are expected this evening with light northeast winds likely overnight and Thursday morning. Will prevail east winds during the day on Thursday but the winds could have a more southeasterly direction depending on the location of a surface low in the region. MVFR and IFR cigs will return overnight starting between 06-08Z and prevailing into Thursday afternoon. JLDunn && .PREV DISCUSSION... /ISSUED 348 PM CDT WED JUN 1 2016/ Early-afternoon water vapor loops and upper-air analysis reveal a vigorous low pressure system located over northern Sonora/Chihuahua Mexico, tracking gradually towards the east. For the remainder of this afternoon and evening, the primary areas we are watching for precipitation continue to be along a quasistationary boundary which is currently draped across central Oklahoma and into the extreme eastern Texas Panhandle, and south of the I-20 corridor where isolated showers and storms have managed to develop this afternoon. Present indications are that precipitation coverage should remain generally isolated to scattered. Overnight, convection currently developing across the high terrain of Mexico and additionally across the Texas Panhandle may persist and make a run at portions of North and Central Texas. However, this wouldn't be until later tonight and early tomorrow morning. As we saw yesterday, any showers/storms that develop in this tropical airmass have the potential to be prolific rainfall producers, laying down localized rainfall amounts in excess of 2 inches per hour. Tomorrow, the upper-low and associated trough axis will slide almost directly overhead. As this occurs, the aforementioned quasistationary boundary is forecast to sag into our region, as surface convergence likewise increases. Combined with solid diffluent flow aloft, another round of widespread showers and storms are expected to develop during the afternoon and evening hours. An interesting signal has consistently been showing up recent runs of the GFS (and to a certain extent the ECMWF), showing the possibility of a warm core low-type event developing Thursday night and into Friday morning. These types of systems, which nocturnally intensify as precipitation consolidates around the low pressure, can be exceptionally prolific rainfall producers. Because of the potential for heavy rainfall to persist beyond the initial Flash Flood Watch, we have extended a portion of this watch until 1 PM Friday east of a line from roughly Paris to Terrell to Killeen where the threat for heavy rainfall appears greatest at this time. While unsettled weather should continue into Saturday as the upper-low takes its time moving out of the region, the thread for widespread heavy rainfall should come to an end on Friday afternoon. At this time, expect basically precip-free conditions to take hold of North and Central Texas Monday and into the middle of next week before moisture once again begins to return on southeasterly flow. Carlaw && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 68 79 67 78 67 / 60 70 70 60 50 Waco 67 79 66 77 65 / 60 80 70 60 40 Paris 66 77 66 76 67 / 50 70 80 70 50 Denton 65 78 65 76 65 / 60 70 70 60 40 McKinney 66 79 66 76 66 / 60 70 70 70 50 Dallas 68 80 68 79 68 / 60 70 70 60 50 Terrell 67 80 67 77 67 / 60 70 80 70 50 Corsicana 68 79 68 77 67 / 60 80 80 70 50 Temple 67 78 66 76 65 / 60 80 70 60 40 Mineral Wells 65 78 65 76 64 / 60 70 60 60 40 && .FWD Watches/Warnings/Advisories... Flash Flood Watch through Thursday evening for TXZ091>094- 100>104-115>120-129>134-141>145-156-157. Flash Flood Watch through Friday afternoon for TXZ095-105>107- 121>123-135-146>148-158>162-174-175. && 82/77
Hazardous weather outlook, Jun 1, 3:43 PM CDT, 7 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 343 PM CDT WED JUN 1 2016 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-021200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 343 PM CDT WED JUN 1 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED TO IMPACT NORTH AND CENTRAL TEXAS AGAIN THIS AFTERNOON AND EVENING...WITH ISOLATED STORMS CONTINUING OVERNIGHT. THE MAIN HAZARDS WILL BE LOCALLY HEAVY RAIN...WHICH COMBINED WITH NEARLY SATURATED SOILS...MAY LEAD TO FLASH FLOODING. A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF THE REGION. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A SLOW-MOVING UPPER LOW WILL BRING ADDITIONAL CHANCES OF THUNDERSTORMS THURSDAY THROUGH SUNDAY. WHILE A FEW STORMS MAY BE STRONG...THE PRIMARY THREATS WILL CONTINUE TO BE HEAVY RAIN AND FLOODING. THE FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY. CONFIDENCE IS HIGHEST FOR THE POTENTIAL FOR ADDITIONAL HEAVY RAIN AND/OR FLOODING THURSDAY AFTERNOON THROUGH EARLY FRIDAY. STORM CHANCES ARE EXPECTED TO END LATE SUNDAY AS THE SYSTEM MOVES SOUTH OF THE AREA. LINGERING MOISTURE MAY LEAD TO AN ISOLATED STORM OR TWO ACROSS THE SOUTHERN-MOST COUNTIES ON MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED ON A VERY LIMITED BASIS. SPOTTERS ARE ADDITIONALLY ENCOURAGED TO RELAY REPORTS OF HEAVY RAINFALL AND FLOODING. FOX
In the hours before
Special weather statement, Jun 1, 8:32 PM CDT, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
832 PM CDT WED JUN 1 2016
TXZ117-131-133-020230-
JOHNSON TX-PARKER TX-HOOD TX-
832 PM CDT WED JUN 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HOOD...SOUTHEASTERN
PARKER AND NORTHWESTERN JOHNSON COUNTIES UNTIL 930 PM CDT...
AT 832 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES EAST OF GRANBURY. THIS STORM WAS NEARLY STATIONARY.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GRANBURY AND GODLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. SEEK
A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3266 9755 3255 9755 3255 9752 3241 9751
3237 9778 3256 9781
TIME...MOT...LOC 0132Z 230DEG 3KT 3248 9767
STALLEYLocal storm report, Jun 1, 8:58 PM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
858 PM CDT WED JUN 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0848 PM HAIL HILLSBORO 32.00N 97.13W
06/01/2016 E1.00 INCH HILL TX EMERGENCY MNGRLocal storm report, Jun 1, 9:26 PM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
926 PM CDT WED JUN 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 PM FLASH FLOOD ACTON 32.45N 97.70W
06/01/2016 HOOD TX PUBLIC
REPORT OF A VEHICLE BEING WASHED OFF THE ROAD IN ACTON
ON N GATE ROAD NEAR ENCHANTED ROAD. WATER IS HIGH AND
FAST MOVING. POSSIBLE RESCUE SITUATION.Special weather statement, Jun 1, 9:39 PM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 939 PM CDT WED JUN 1 2016 TXZ133-020330- JOHNSON TX- 939 PM CDT WED JUN 1 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN JOHNSON COUNTY UNTIL 1030 PM CDT... AT 938 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER GODLEY...OR 9 MILES WEST OF JOSHUA. THIS STORM WAS NEARLY STATIONARY. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BURLESON...CLEBURNE...JOSHUA AND GODLEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3255 9737 3232 9737 3232 9761 3255 9761 TIME...MOT...LOC 0238Z 165DEG 1KT 3244 9754 STALLEY
Local storm report, Jun 1, 10:44 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1044 PM CDT WED JUN 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1014 PM FLASH FLOOD ACTON 32.45N 97.70W
06/01/2016 HOOD TX LAW ENFORCEMENT
SIGNIFICANT FLOODING ONGOING IN THE ACTON AND DECORDOVA
AREAS. HIGH WATER RESCUES BEING PERFORMED IN BOTH AREAS.
2-3 FEET OF WATER IN HOMES IN DECORDOVA.Local storm report, Jun 1, 10:48 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1048 PM CDT WED JUN 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM FLASH FLOOD GRANBURY 32.45N 97.80W
06/01/2016 HOOD TX LAW ENFORCEMENT
WATER WAS REPORTED OVER PORTIONS OF HIGHWAY 377 WEST IN
THE 2100 BLOCK. LAKE GRANBURY HARBOR WAS INACCESSABLE
EXCEPT BY BOAT AND EVACUATIONS OF HOMES THERE WERE NEEDEDThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 7:30 PM CDT | Areal Flood Advisory | FWD | Hood | 2 hr |
| Jun 1, 7:34 PM CDT | Areal Flood Advisory | FWD | Bell, Falls | 116 min |
| Jun 1, 8:14 PM CDT | Flash Flood Warning | FWD | Hood | 2 hr |
| Jun 1, 8:25 PM CDT | Special Weather Statement | FWD | Hill | 65 min |
| Jun 1, 8:31 PM CDT | River Flood Warning | FWD | Denton | 4 days |
| Jun 1, 8:32 PM CDT | Special Weather Statement | FWD | Hood | 58 min |
| Jun 1, 9:39 PM CDT | Special Weather Statement | FWD | Johnson | 51 min |
| Jun 1, 10:12 PM CDT | Areal Flood Warning | FWD | Hood | 3 hr |
| Jun 1, 10:35 PM CDT | Areal Flood Advisory | FWD | Montague | 3 hr |
| Jun 2, 12:51 AM CDT | Flash Flood Warning | FWD | Montague | 6 hr |
| Jun 2, 1:11 AM CDT | Areal Flood Warning | FWD | Hood | 9 hr |
| Jun 2, 1:36 AM CDT | Flash Flood Warning | FWD | Jack, Young | 4 hr |
| Jun 2, 2:40 AM CDT | Areal Flood Advisory | FWD | Denton | 3 hr |
| Jun 2, 3:51 AM CDT | Flash Flood Warning | FWD | Cooke, Montague | 6 hr |
| Jun 2, 4:16 AM CDT | River Flood Warning | FWD | Leon, Robertson | 7 days |
| Jun 2, 5:56 AM CDT | Areal Flood Warning | FWD | Jack, Young | 6 hr |
| Jun 2, 6:18 AM CDT | Areal Flood Advisory | FWD | Denton, Wise | 4 hr |
| Jun 2, 6:45 AM CDT | Flash Flood Warning | FWD | Montague | 3 hr |
| Jun 2, 7:18 AM CDT | Areal Flood Advisory | FWD | Grayson | 3 hr |
| Jun 2, 7:31 AM CDT | Areal Flood Advisory | FWD | Bell, Falls, Milam | 4 hr |
| Jun 2, 8:42 AM CDT | Areal Flood Advisory | FWD | Coryell, McLennan | 3 hr |
| Jun 2, 8:47 AM CDT | Flash Flood Warning | FWD | Bell | 3 hr |
| Jun 2, 9:26 AM CDT | Areal Flood Advisory | FWD | Bosque, Hamilton | 4 hr |
| Jun 2, 9:43 AM CDT | Areal Flood Advisory | FWD | Comanche, Mills | 3 hr |
| Jun 2, 9:50 AM CDT | Flash Flood Warning | FWD | Comanche, Hamilton | 5 hr |
| Jun 2, 10:03 AM CDT | Flash Flood Warning | FWD | McLennan | 3 hr |
| Jun 2, 10:10 AM CDT | Areal Flood Advisory | FWD | Limestone | 3 hr |
| Jun 2, 10:15 AM CDT | Areal Flood Warning | FWD | Hood | 3 hr |
| Jun 2, 10:24 AM CDT | Areal Flood Advisory | FWD | Hill, Navarro | 3 hr |
| Jun 2, 10:39 AM CDT | River Flood Warning | FWD | Coryell | 9 days |
| Jun 2, 10:39 AM CDT | River Flood Warning | FWD | Coryell | 29 hr |
| Jun 2, 10:39 AM CDT | River Flood Warning | FWD | Limestone | 52 hr |
| Jun 2, 10:52 AM CDT | Areal Flood Advisory | FWD | Erath, Somervell | 3 hr |
| Jun 2, 11:18 AM CDT | Flash Flood Warning | FWD | Erath, Hood, Somervell | 6 hr |
| Jun 2, 11:37 AM CDT | Areal Flood Advisory | FWD | Freestone, Navarro | 3 hr |
| Jun 2, 11:40 AM CDT | Areal Flood Warning | FWD | Bell | 3 hr |
| Jun 2, 12:35 PM CDT | Flash Flood Warning | FWD | Johnson | 11 hr |
| Jun 2, 1:00 PM CDT | Flash Flood Warning | FWD | Eastland | 6 hr |
| Jun 2, 1:14 PM CDT | Areal Flood Advisory | FWD | Hill, Limestone, Navarro | 3 hr |
| Jun 2, 1:47 PM CDT | Areal Flood Advisory | FWD | Dallas | 3 hr |
| Jun 2, 1:52 PM CDT | Flash Flood Warning | FWD | Cooke, Grayson | 6 hr |
| Jun 2, 1:58 PM CDT | River Flood Warning | FWD | Somervell | 24 hr |
| Jun 2, 1:59 PM CDT | Areal Flood Advisory | FWD | Denton | 4 hr |
| Jun 2, 2:39 PM CDT | Flash Flood Warning | FWD | Dallas | 6 hr |
| Jun 2, 2:42 PM CDT | Areal Flood Advisory | FWD | Tarrant | 3 hr |
| Jun 2, 2:48 PM CDT | Areal Flood Warning | FWD | Comanche, Hamilton | 3 hr |
| Jun 2, 3:04 PM CDT | River Flood Warning | FWD | Bosque | 25 hr |
| Jun 2, 3:04 PM CDT | River Flood Warning | FWD | Comanche | 47 hr |
| Jun 2, 3:04 PM CDT | River Flood Warning | FWD | Milam | 47 hr |
| Jun 2, 3:06 PM CDT | River Flood Warning | FWD | Stephens | 42 hr |
| Jun 2, 3:11 PM CDT | Areal Flood Advisory | FWD | Montague | 3 hr |
| Jun 2, 3:22 PM CDT | River Flood Warning | FWD | Navarro | 3 days |
| Jun 2, 3:22 PM CDT | River Flood Warning | FWD | Wise | 40 hr |
| Jun 2, 3:22 PM CDT | River Flood Warning | FWD | Dallas | 22 hr |
| Jun 2, 3:22 PM CDT | River Flood Warning | FWD | Collin | 49 hr |
| Jun 2, 3:22 PM CDT | River Flood Warning | FWD | Denton | 22 hr |
| Jun 2, 3:32 PM CDT | Areal Flood Advisory | FWD | Parker, Wise | 3 hr |
| Jun 2, 3:32 PM CDT | River Flood Warning | FWD | Hunt | 49 hr |
| Jun 2, 3:50 PM CDT | Flash Flood Warning | FWD | Parker | 3 hr |
| Jun 2, 4:25 PM CDT | Areal Flood Advisory | FWD | Jack | 3 hr |
| Jun 2, 5:17 PM CDT | Flash Flood Warning | FWD | Hood | 3 hr |
| Jun 2, 5:37 PM CDT | Areal Flood Warning | FWD | Erath, Somervell | 3 hr |
Nearby
Flash Flood Warnings in Texas, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.